Journal of Symbolic Logic

Review: Stephen G. Simpson, Friedman's Research on Subsystems of Second Order Arithmetic

Wilfried Sieg

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 2 (1990), 870-874.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743340

JSTOR
links.jstor.org

Citation

Sieg, Wilfried. Review: Stephen G. Simpson, Friedman's Research on Subsystems of Second Order Arithmetic. J. Symbolic Logic 55 (1990), no. 2, 870--874. https://projecteuclid.org/euclid.jsl/1183743340


Export citation